American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11L03) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] M. Z. Garaev. Upper bounds for the number of solutions of a Diophantine equation. Trans. Amer. Math. Soc. 357 (2005) 2527-2534. MR 2140449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Scott T. Parsell. The density of rational lines on cubic hypersurfaces. Trans. Amer. Math. Soc. 352 (2000) 5045-5062. MR 1778504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ted Chinburg, Carla D. Savage and Herbert S. Wilf. Combinatorial families that are exponentially far from being listable in Gray code sequence. Trans. Amer. Math. Soc. 351 (1999) 379-402. MR 1487609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1